Extension of stochastic dominance theory to random variables
RAIRO - Operations Research - Recherche Opérationnelle, Volume 33 (1999) no. 4, pp. 509-524.
@article{RO_1999__33_4_509_0,
     author = {Li, Chi-Kwong and Wong, Wing-Keung},
     title = {Extension of stochastic dominance theory to random variables},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {509--524},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {4},
     year = {1999},
     mrnumber = {1735450},
     zbl = {1016.91032},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1999__33_4_509_0/}
}
TY  - JOUR
AU  - Li, Chi-Kwong
AU  - Wong, Wing-Keung
TI  - Extension of stochastic dominance theory to random variables
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1999
SP  - 509
EP  - 524
VL  - 33
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1999__33_4_509_0/
LA  - en
ID  - RO_1999__33_4_509_0
ER  - 
%0 Journal Article
%A Li, Chi-Kwong
%A Wong, Wing-Keung
%T Extension of stochastic dominance theory to random variables
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1999
%P 509-524
%V 33
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1999__33_4_509_0/
%G en
%F RO_1999__33_4_509_0
Li, Chi-Kwong; Wong, Wing-Keung. Extension of stochastic dominance theory to random variables. RAIRO - Operations Research - Recherche Opérationnelle, Volume 33 (1999) no. 4, pp. 509-524. http://archive.numdam.org/item/RO_1999__33_4_509_0/

R. B. Ash, Real analysis and probability, NewYork, Academic Press, 1972. | MR

V. S. Bawa, Optimma Rules for Ordering Uncertain Prospect, J. Financial Economics, 1975, 2, p. 95-121.

V. S. Baw, J. N Bodurtha Jr., M. R. Rao and H. L. Surin, On Determination of Stochastic Dominance Optimal Sets, J. Finance, XL, 1985, 2, p. 417-431. | MR

K. L. Chung, A course in Probability Theory, New York, Academic Press, 1994. | MR | Zbl

P. C. Fishburn, Decision and Value Theory, NewYork, Wiley, 1964. | Zbl

P. C. Fishburn, Convex Stochastic Dominance with Continuous Distribution Functions, J. Econom. Theory, 1974, 7, p. 143-158. | MR

J. Hadar and W. R. Russel, Rules for Ordering Uncertain Prospects, Amer. Econom. Rev., 1969, 59, p. 25-34.

J. Hadar and W. R. Russel, Stochastic Dominance and Diversification, J. Econom. Theory, 1971, 3, p. 288-305. | MR

G. Hanoch and H. Levy, The Efficiency Analysis of Choices Involving Risk, Rev. Econom. Stud., 1969, 36, p. 335-346. | Zbl

H. Markowitz, Portfolio Selection, J. Finance, 1952, 7, p. 77-91.

H. Markowitz, Portfolio Selection: Efficient Diversification of Investments, New York, Wiley, 1970. | MR

J. Meyer, Second Degree Stochastic Dominance with Respect to a Function, Internat. Econom. Rev., 1977, 18, p. 476-487. | MR | Zbl

J. P. Quirk and R. Saposnik, Admissibility and Measurable Utility Functions, Rev. Econom. Stud, 1962, 29, p. 140-146.

A. W. Roberts and D. E. Varberg, Convex Functions, New York, Academic Press, 1973. | MR | Zbl

V. K. Rohatgi, An Introduction to Probability Theory and Mathematical Statistics, New York, Wiley, 1975. | MR | Zbl

M. Rothschild and J. E. Stiglitz, Increasing risk: I. A definition, J. Econom. Theory, 1970, 2, p. 225-243. | MR

M. Rothschild and J. E. Stiglitz, Increasing risk: II. Its economic consequences, J. Econom. Theory, 1971, 3, p. 66-84. | MR

D. Stoyan, Comparison Methods for Queues and Other Stochastic Models, New York, Wiley, 1983. | MR | Zbl

L. Tesfatsion, Stochastic Dominance and Maximization of Expected Utility, Rev. Econom. Studies, 1976, 43, p. 301-315. | Zbl

J. Tobin, Liquidity Preference as Behavior towards Risk, Rev. Econom. Stud., 1958, 25, p. 65-86.

J. Tobin, The Theory of Portofolio Selection, F. H. Hahn and F. P. R. Brechling, Eds., The Theory of Interest Rates, MacMillan, London, MacMillan, 1965.

J. Von Neumann, and O. Morgenstern, Theory of Games and Economie Behavior, New York, Wiley, 1967. | Zbl

G. A. Whitmore, Third-degree Stochastic Dominance, Amer. Econom. Rev., 1970, 60, p. 457-459.

W. K. Wong and C. K. Li, A note on convex stochastic dominance theory, Econom. Lett., 1999, 62, p, 293-300. | MR | Zbl